# SDR UALA2012092405373

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM T-CAP CORRODED STA 1640 RBL 34 TO RBL 60.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED REPAIR AND INSTALLED WITH CHANNELS AND ANGLES IAW SRM 53-00-51.  SCUFF PLATE AND GUTTER REMOVED AND REPAIRED IAW MM 53-13-01.
